manuscripta mathematica

, Volume 130, Issue 1, pp 45–61

Log canonical thresholds of binomial ideals


DOI: 10.1007/s00229-009-0270-7

Cite this article as:
Shibuta, T. & Takagi, S. manuscripta math. (2009) 130: 45. doi:10.1007/s00229-009-0270-7


We prove that the log canonical thresholds of a large class of binomial ideals, such as complete intersection binomial ideals and the defining ideals of space monomial curves, are computable by linear programming.

Mathematics Subject Classification (2000)


Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsRikkyo UniversityTokyoJapan
  2. 2.Department of MathematicsKyushu UniversityFukuokaJapan